# SDR A6WA201543350

- Difficulty date: December 12, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 31,766 hours, 30,447 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL SEAT TRACK STICK NR 6 HAS CORROSION, BETWEEN FS 544 & FS 559+80 IN CABIN.  R & R LT SIDEWALL SEAT TRACK STICK IAW REO 601R-53-00-485 & AMM 53-01-1.
